# SDR USAA040737

- Difficulty date: October 14, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL, .5 INCH AREA, CORROSION, BETWEEN STATIONS 345 AND 324 BL0.  REPLACED FLOOR SUPPORT IAW SRM 51-10-02.
